Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637

 

Скрыть метаданые

Автор G Baumann
Автор G Haager
Автор T F Nonnenmacher
Дата выпуска 1994-10-07
dc.description In this paper we discuss new applications of the nonclassical method of symmetry reduction. The equations treated are well known in mathematical physics and are used to describe multisoliton solutions of the Burger equation. They are also useful in the study of Kac-Moody algebras, and in the examination of nonlinear waves in the theory of elasticity. With the help of the nonclassical symmetry method the partial differential equations are reduced to ordinary differential equations which are solvable explicitly.
Формат application.pdf
Издатель Institute of Physics Publishing
Название Applications of nonclassical symmetries
Тип paper
DOI 10.1088/0305-4470/27/19/019
Print ISSN 0305-4470
Журнал Journal of Physics A: Mathematical and General
Том 27
Первая страница 6479
Последняя страница 6493
Аффилиация G Baumann; Abteilung Math. Phys., Ulm Univ., Germany
Аффилиация G Haager; Abteilung Math. Phys., Ulm Univ., Germany
Аффилиация T F Nonnenmacher; Abteilung Math. Phys., Ulm Univ., Germany
Выпуск 19

Скрыть метаданые